# SDR C8GA2011000009

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 61,174 hours, 42,996 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Relay
- Condition: Inoperative
- Location: Gps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE FO'S CDI NEEDLE DID NOT DEVIATE WITH COURSE CHANGES WITH THE VOR SELECTED.  ALSO, THE CAPTAINS CDI WAS UNREADABLE ON LOCALIZER, SHOWED FROZEN, CENTERED THEN RAPIDLY MOVED LT OF COURSE.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED, R & R THE NR 2 NAV /GPS SWITCHING RELAY.  PERFORMED OPS CHECK OF GPS INTERFACE AND VOR/ILS NAV A/T.  NO DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
